# SDR AALA202303140681

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 17,139 hours, 7,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 111A1322U10
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SUPPORT ANGLE CRACKED 2 INCHES OUTBOARD OF KEEL BEAM RIGHT SIDE STATION 663.5. REMOVED AND REPLACED CRACKED SUPPORT ANGLE.
